MathSciNet Relay Station
MathSciNet bibliographic data
MR276371 20.80
Bateman, J. M. On the solvability of unit groups of group algebras. Trans. Amer. Math. Soc. 157 1971 73–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement